# SDR TRAX200701633

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RIGHT EMERGENCY EXIT INSIDE THE DOOR LWR AFT BRACKET FOUND CRACKED.   INSTALLED NEW IAW SRM 51-25-01 AND SRM 51-25-04 FABREICATION COVER ON W/C 2000-88 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-24-01.
